# SDR AWXA200500138

- Difficulty date: January 3, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65479602
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK, GALVANIC CORROSION WAS FOUND ON UPPER SURFACE, UPPER FLANGE, OF FRAME AT BS 847, RBL 17.50.  MAINTENANCE CUTOUT CORRODED SECTION OF FRAME AT BS 847, RBL 17.50; FABRICATED A 2 EACH ANGLES, A FILLER, SUPPORT CHANNEL, CLIP, AND STRAP, INSTALLED REPAIR PARTS IAW E.R. 03-5302-05028-ES2.
